MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH COMPRESSOR; FORCEPS

MEDOS INTERNATIONAL SàRL CH COMPRESSOR; FORCEPS
Model Number 286740000
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2021
Type of Reportable Event Malfunction
Event or Problem Description
Device report from depuy synthes reports an event in (b)(6) as follows: it was reported that the device is damaged.No additional information available.During manufacturer's investigation of the returned device it was identified that the compressor spring assembly was broken.This device condition was evaluated and determined to be reportable on january 31, 2022.This report is for one (1) viper system compressor.This is report 1 of 1 for complaint (b)(4).
 
Additional Manufacturer Narrative
Reporter is a j&j employee.A product investigation was conducted.Visual inspection: the complaint device compressor (product code: 286740000, lot number: km810960) was returned to (b)(4) for investigation.The compressor spring assembly was broken, particularly one portion of the spring had broken near the screw attaching it to the compressor arm.The broken part was not returned.Document /specification review: based on the date of manufacture, the current and manufactured revision of drawing were reviewed.Dimensional inspection: complaint relevant dimension cannot be measured due to device design.Conclusion: the compressor spring assembly was broken.A definitive root cause was not determined during investigation.There was no indication that a design or manufacturing issue contributed to the complaint.No design issues were observed during the document/specification review.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.A review of the receiving inspection (ri) for compressor was conducted identifying that lot number km810960 was released in a single batch.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
COMPRESSOR
Common Device Name
FORCEPS
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
SENTIO (INNOVATIVE SURGICAL SOLUTIONS, LLC)
50461 west pontiac trail
wixom MI 48393
Manufacturer Contact
kara ditty-bovard
325 paramount drive
raynham, MA 02767
6103142063
MDR Report Key13416697
Report Number1526439-2022-00165
Device Sequence Number17316046
Product Code HTD
UDI-Device Identifier10705034214733
UDI-Public(01)10705034214733
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number286740000
Device Catalogue Number286740000
Device Lot NumberKM810960
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/13/2022
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/31/2022
Initial Report FDA Received Date02/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/31/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown